# SDR MWEA98918

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 591012
- Condition: Misdrilled
- Location: Bs 379-389
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO PIT STATION 379 389 L29R INTERCOSTAL MISDRILLED HOLES.  MTC FABRICATED AND INSTALLED INTERCOSTAL.
